pristiq increase made me so nauseaed i couldnt take it anymore. dr changed me to viibryd said very lil side effects . i had a good day today ,hope it stays.anyone else on this. ill end up on 40mg when finishes pack. any feed back appreciated
Viibryd is a prescription medication used for the treatment of depression. It works on a specific brain chemical called serotonin. Serotonin is one of several chemicals used to send messages between nerves. When levels become unbalanced, it can cause a variety of conditions, including depression.
Viibryd increases the activity of serotonin in the brain by blocking the reuptake of serotonin by nerves, allowing more to be available in the space between the nerves. It also acts as a partial agonist at certain serotonin receptors. This means it binds to the receptors, but only causes part of the response that would be expected from the binding of serotonin itself.
Clinical studies have shown that this medication can improve symptoms of depression in people with major depressive disorder. In these studies, people taking Viibryd had a greater improvement in depressive symptoms than people taking a placebo (a "sugar pill" with no active ingredients) over eight weeks.
Some of the most common side effects of Viibryd include but are not limited to:
Diarrhea; Nausea; Vomiting & Insomnia.
Viibryd drug comes in the form of a tablet and is generally taken once a day, preferably at the same time each day, in most cases, it is well tolerated.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2010 • 1 answer
Posted 27 Sep 2011 • 1 answer
Posted 17 Nov 2011 • 2 answers
Posted 19 Feb 2013 • 3 answers
Posted 21 Mar 2013 • 5 answers